# SDR 06FDEA2362

- Difficulty date: June 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 63,683 hours, 28,437 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT STA XW 341 AND STA XW318 CAP IS CORRODED TRAILING EDGE BEAM.  COMPLIED WITH FEDEX EA 8-5710-100757.  FABRICATED T- CAP SECTION AND SPLICES IAW DAC DWG ARC0293 AND FEDEX EA 8-5710-100757.  INSTALLED T-CAP SECTION AND SPLICES IAW FEDEX EA8-5710-100757 AND DC-10 SRM 51-31-01 VOL II.  THIS IS A MAJOR REPAIR FOR REFERENCE SEE FEDEX SNRM N00847.
